# SDR ABXA20250217043

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,993 hours, 30,085 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON BLOCK OUT L ENG A/I VALVE FAILED TO OPEN ,  A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C .MTX MANUALLY ACTUATED VALVE ,THEN OPS CHECKS WERE GOOD IAW B767 AMM 30-21-03. A/C REMAINS NO ETOPS. AND MTX RETURENED AC TO SERVICE.
